# SDR QXEA2015041000190

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,522 hours, 21,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS MASTER WARNING.  DID CHECKLIST.  PRESSURIZATION NORMAL.  NO ABNORMAL NOISES.  RETURNED TO FIELD, LANDING UNEVENTFUL.  DOOR PAGE SHOWED FORWARD CARGO DOOR OPEN.  UPON ACFT RETURN TO GATE, FOUND FWD CARGO DOOR HANDLE NOT TO BE FLUSH TO DOOR.  C/W OPS CHECK FWD CARGO DOOR IAW TASK 52-32-00-710-801.  OPS CHECK-GOOD. RETURNED TO SERVICE.
